# SDR USAA2015030500004

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 1,766 hours, 719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWING ORANGE CAUTION FOR DOOR 4L PRESS & WONT CLEAR.  SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-13-14.
